# SDR FXTA20240729004

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 418 hours, 580 cycles
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: 78612114
- Condition: Loose
- Location: Yoke
- Part time: 418 hours, 580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS YOKE SHAFT ATTACHMENT SCREWS LOOSE.
